# SDR CA060403003

- Difficulty date: February 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036322
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT DURING CLIMB OUT AT FL 110 AND CLEARED FOR FL150 A (CABIN ALT) EICAS MESSAGE POSTED. THE CREW OBSERVED THAT CABIN ALTITUDE WAS CLIMBING IN AN UNUSUAL HIGH RATE. WHEN CABIN ALTITUDE REACHED 10000 FEET CREW DECIDED TO CONTROL IN MANUAL MODE. NO RESPONSED WAS NOTED. NOW GOR A MASTER WARNING DUE TO CABIN ALTITUDE HIGHER THAN 10000 FEET AND O2 MASKS DROPPED AND CREW PUT THEIR OWN MASKS ON. CREW DECIDED TO LEVEL OFF AT 15000 FEET AND FERRY FLOWN THE AIRCRAFT AT LOW LEVEL. ALSO OUTFLOW VALVE P/N 103664-2 WAS REPLACED AS BOTH VALVES FAILED THE TO PASS THE AMM TESTING. (TC NR 20060403003)
